# SDR 99ZZZX3144

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller Blade
- Component: E10950PK
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BLADE EROSION SHIELD DEBOND REQUIRED BLADE OVERHAUL TO REPLACE EROSION SHIELD.
